MathSciNet Relay Station
MathSciNet bibliographic data
MR2167046 (2006d:81096) 81Q05 (33C90 35Q40)
Yaşuk, F.; Berkdemir, C.; Berkdemir, A. Exact solutions of the Schrödinger equation with non-central potential by the Nikiforov-Uvarov method. J. Phys. A 38 (2005), no. 29, 6579–6586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement